Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    100%NATURAL-theGH's Avatar
    100%NATURAL-theGH is offline Senior Member
    Join Date
    Nov 2003
    Location
    City of Angels
    Posts
    1,622

    Exclamation lump in chest???

    ok its been over 6 months since my last cycle.. no problems with gyno while on but I noticed I have developed a small growth under my left nipple the size of a pea... it is pretty sensitive and is kidna worrying me... does this still sounds like gyno?>?? what is the BEST course of treatment for this from home.. i have some Nolva left over from my last cycle so i started downing it... but what can I expect... is this normal so late after my last cycle... and what other drugs would be better for treating this!? thanks a lot guys!

  2. #2
    sbeast007 is offline Senior Member
    Join Date
    Sep 2004
    Location
    U.K wales
    Posts
    1,087
    why dont u go and see a doc they might be able to help more

  3. #3
    dirtyvegas's Avatar
    dirtyvegas is offline Senior Member
    Join Date
    May 2005
    Location
    Oakland Athletics
    Posts
    1,708
    Sounds like gyno to me, but the whole six months from the last cycle throws me off.

    It could be a sensativity thing from somthing else your taking,, a hommie of mine gets iratable nips that are puffy a bit from to much caffine....

    ~dv~

  4. #4
    jesse_james's Avatar
    jesse_james is offline Member
    Join Date
    Jun 2003
    Location
    Wales
    Posts
    630
    I doubt its Gyno if its that small, could just be youre gland from puberty, alot of people still have that

  5. #5
    100%NATURAL-theGH's Avatar
    100%NATURAL-theGH is offline Senior Member
    Join Date
    Nov 2003
    Location
    City of Angels
    Posts
    1,622
    hmm... ok it JUST started to swell up.. like outta nowhere... and I am taking Caffeine and Ephedra quite a bit... but its not PUFFY.. its a lump guys... is it Femara you take to reduce the size of gyno??

  6. #6
    mohawkman is offline Associate Member
    Join Date
    Feb 2004
    Posts
    336
    letro will reduce it but when you get off it will return and maybe larger do to estrogen rebound if you dont taper off ov it slowly.

  7. #7
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    Doctor...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •